# SDR SWIA200616346

- Difficulty date: February 27, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 3,930 hours, 3,387 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AFTER TAKEOFF.  INTEROGATED FECU MOST PROBABLE CAUSE WAS FLAP CONTROL LEVER.  PERFORMED OPERATIONAL CHECKS OF FLAP CONTROL LEVER, NO DEFECTS NOTED.  ALSO PERFORMED RIG CHECK, BPSU AND MOTOR/BRAKE TORQUE CHECK.  NO DEFECTS NOTED AT THIS TIME IAW 27-50-00. OPERATIONAL CHECK GOOD.
